# SDR DALA2021102606648

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 69,229 hours, 25,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 LT AFT EMERG. LIGHT INOP. CORRECTIVE ACTION: R&R LT AFT EMERG. LIGHT PER B757 AMM 33-51, OPS CHECK GOOD. (8019459)
